MathSciNet Relay Station
MathSciNet bibliographic data
MR2075224 (2005b:03093) 03D05 (03D45 05C80 68Q45 68R10)
Delhommé, Christian Automaticité des ordinaux et des graphes homogènes. (French) [Automaticity of ordinals and of homogeneous graphs] C. R. Math. Acad. Sci. Paris 339 (2004), no. 1, 5–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement